The collapse of a star with allowance for counterpressure
Doklady Akademii Nauk, Tome 154 (1964) no. 2, pp. 300-301
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_2_a16,
author = {{\CYRM}. {\CYRA}. Podurets},
title = {The collapse of a star with allowance for counterpressure},
journal = {Doklady Akademii Nauk},
pages = {300--301},
year = {1964},
volume = {154},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_2_a16/}
}
М. А. Podurets. The collapse of a star with allowance for counterpressure. Doklady Akademii Nauk, Tome 154 (1964) no. 2, pp. 300-301. http://geodesic.mathdoc.fr/item/DAN_1964_154_2_a16/